Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 4, Pages 813-818

Common fixed points for nonexpansive type fuzzy mappings

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Applied Mathematics, National Fisheries University of Pusan, 608-737, Korea
3Department of National Sciences, Pusan National University of Technology, Pusan 608-739, Korea

Received 23 March 1993; Revised 29 July 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we define g-nonexpansive and g-nonexpansive type fuzzy mappings and prove common fixed point theorems for sequences of fuzzy mappings satisfying certain conditions on a Banach space. Thus we obtain fixed point theorems for nonexpansive type multi-valued mappings.